Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 723825, 13 pages
Research Article

Dynamics of a Stochastic SIS Epidemic Model with Saturated Incidence

Department of Applied Mathematics, School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 6 April 2014; Accepted 19 May 2014; Published 15 June 2014

Academic Editor: Debora Amadori

Copyright © 2014 Can Chen and Yanmei Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Can Chen and Yanmei Kang, “Dynamics of a Stochastic SIS Epidemic Model with Saturated Incidence,” Abstract and Applied Analysis, vol. 2014, Article ID 723825, 13 pages, 2014. doi:10.1155/2014/723825